# SDR ASAA2022122841315

- Difficulty date: December 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,714 hours, 10,157 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 1296663
- Part serial: 7151
- Condition: Not Closed
- Location: Nr 1 Anti Ice
- Part time: 72,960 hours, 31,030 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA TASK CARD N8436001 GROUND WING TAI SOLENOID VALVE TEST STEP (2)(C(2) PRECOOLER CONTROL VALVE WOULD NOT CLOSE. GROUNDED - YES. CHECKED ALL LINES GOING TO PRECOOLER CONTROL VALVE TO THE PRECOOLER CONTROL VALVE SENSOR NO LEAK NOTED FOUND. REMOVED AND REPLACED PRECOOLER CONTROL VALVE SENSOR IN REF TO B737-900 AMM 36-12-03-400-801 LEAK CK GOOD.
